×

Some new results in state space decoupling of multivariable systems. I: A link between geometric approach and matrix methods. (English) Zbl 0491.93012

MSC:

93B05 Controllability
93B07 Observability
93C35 Multivariable systems, multidimensional control systems
93B30 System identification
93B40 Computational methods in systems theory (MSC2010)
93C05 Linear systems in control theory
37C80 Symmetries, equivariant dynamical systems (MSC2010)
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] M. J. Denham: A necessary and sufficient condition for decoupling by output feedback. IEEE Trans. Automat. Control AC-18 (1973), 5, 535-537. · Zbl 0268.93015
[2] P. L. Falb W.A. Wolovich: Decoupling in the design and synthesis of multivariable control systems. IEEE Trans. Automat. Control AC-12 (1967), 6, 651 - 659.
[3] D. F. Filev: State-Space Approach to Synthesis of Autonomous Multi Input-Multi Output Systems. (in Czech). Ph. D. Dissertation, Czech Technical University, Prague 1979.
[4] E. G. Gilbert: The decoupling of multivariable systems by state feedback. SIAM J. Control 7 (1969), 1, 50-63. · Zbl 0175.10301
[5] J. W. Howze: Necessary and sufficient conditions for decoupling using output feedback. IEEE Trans. Automat. Control AC-18 (1973), 1, 44-46. · Zbl 0263.93032
[6] A. G. J. MacFarlane N. Karcanias: Relationships between state space and frequency-response concepts. Proc. 7-th IFAC Congres, Helsinki 1978.
[7] A. S. Morse W. M. Wonham: Decoupling and pole assignment by dynamic compensation. SIAM J. Control 8 (1970), 3, 317-337. · Zbl 0204.46401
[8] L. M. Silverman: Inversion of multivariable linear systems. IEEE Trans. Automat. Control AC-14 (1969), 270-276.
[9] L. M. Silverman H. J. Payne: Input-output structure of linear systems with application to the decoupling problem. SIAM J. Control 9 (1971), 2, 199-233. · Zbl 0242.93030
[10] W. M. Wonham A. S. Morse: Decoupling and pole assignment in linear multivariable systems: a geometric approach. SIAM J. Control 8 (1970), 1, 1 - 18. · Zbl 0206.16404
[11] W. M. Wonham: Linear Multivariable Control: A Geometric Approach. Springer-Verlag, Berlin-Heidelberg-New York 1974. · Zbl 0314.93007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.